欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  9 篇文章
     
     
 
A Brief Parametric Analysis of Catastrophic or Disastrous Hurricanes That Have Hit the Florida Keys between 1900 and 2000

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 8 Issue: 1 Page: 1-6
       
 
Optimizing Time-Spectral Solution of Initial-Value Problems

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 8 Issue: 1 Page: 7-26
       
 
The Art of Estimating a Moving Parameter and Reducing Bias Introduced by Inflated Measurements in Student Assessments

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 8 Issue: 1 Page: 27-41
       
 
The 2-Extra Diagnosability of Alternating Group Graphs under the PMC Model and MM* Model

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 8 Issue: 1 Page: 42-54
       
 
Solving Stiff Reaction-Diffusion Equations Using Exponential Time Differences Methods

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 8 Issue: 1 Page: 55-67
       
 
Simple and Multi Linear Regression Model of Verbs in Quran

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 8 Issue: 1 Page: 68-77
       
 
Analysis of Pulsatile Magnetohydrodynamic (MHD) Third Grade Blood Flow in a Stenosed Artery

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 8 Issue: 1 Page: 78-95
       
 
Proficiency of Second Derivative Schemes for the Numerical Solution of Stiff Systems

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 8 Issue: 1 Page: 96-107
       
 
Weak Galerkin Finite Element Method for the Unsteady Stokes Equation

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 8 Issue: 1 Page: 108-119